RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 20, Issue 4, Pages 489–500 (Mi mz7869)  

This article is cited in 1 scientific paper (total in 1 paper)

Upper bounds of topologies

E. G. Pytkeev

Institute of Mathematics and Mechanics, Ural Scientific Center of the AS of USSR

Abstract: The topology of a space $(X,\tau)$ homeomorphic to a non-$\sigma$-compact separable Borel set is equal to the upper bound of two topologies of the Hilbert cube. In particular, $(X,\tau)$ condenses to a compact space. The topology of a complete zero-dimensional metric space is the upper bound of two compact topologies. In particular, it dominates a compact Hausdorff topology.

Full text: PDF file (1031 kB)

English version:
Mathematical Notes, 1976, 20:4, 831–837

Bibliographic databases:

UDC: 513.8
Received: 29.12.1975

Citation: E. G. Pytkeev, “Upper bounds of topologies”, Mat. Zametki, 20:4 (1976), 489–500; Math. Notes, 20:4 (1976), 831–837

Citation in format AMSBIB
\Bibitem{Pyt76}
\by E.~G.~Pytkeev
\paper Upper bounds of topologies
\jour Mat. Zametki
\yr 1976
\vol 20
\issue 4
\pages 489--500
\mathnet{http://mi.mathnet.ru/mz7869}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=428237}
\zmath{https://zbmath.org/?q=an:0342.54005}
\transl
\jour Math. Notes
\yr 1976
\vol 20
\issue 4
\pages 831--837
\crossref{https://doi.org/10.1007/BF01098898}


Linking options:
  • http://mi.mathnet.ru/eng/mz7869
  • http://mi.mathnet.ru/eng/mz/v20/i4/p489

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Arkhangel'skii, “Some recent advances and open problems in general topology”, Russian Math. Surveys, 52:5 (1997), 929–953  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:92
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019